MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC
Model Number H74939200084070
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 10mm x 40mm x75 epic vascular stent with serial number (b)(6) was the other epic stent implanted; however, only one of the stents ro band had the issue.We completed a good faith effort to obtain additional complaint information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a markerband issue occurred.The target lesion was located in the left iliac artery.A 10mm x 40mm x75 epic? vascular self-expanding stent was placed in the proximal iliac, followed by a 10mm x 50mm non-boston scientific stent placed distal to the first stent, and finally an 8x40x75 epic? vascular self-expanding stent was placed distal to the non-bsc stent.After stenting, angiography confirmed patent flow through the iliac artery with no concerns.However, a postoperative computed tomography (ct) scan revealed that one of the five radiopaque (ro) marker bands at the distal end of an epic stent appeared in the center of the vessel.This was noted to be abnormal based on imaging that the ro band would not be opposed to the vessel wall.There were no plans to remove the stents, and the patient was scheduled for duplex ultrasound in two weeks to confirm continued blood flow.There were no patient complications as a result of this event.

Brand Name
EPIC? VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25117923
Report Number2124215-2026-24910
Device Sequence Number9292981
Product Code NIO
UDI-Device Identifier08714729805656
UDI-Public(01)08714729805656(17)301115(10)37969578
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939200084070
Device Catalogue NumberH74939200084070
Device Lot Number0037969578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/15/2026
Date Device Manufactured11/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown